# SDR UPS02439371

- Difficulty date: August 17, 2002
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 68,213 hours, 20,211 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 65B15069287
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FUSELAGE KEEL BEAM TOP PANEL INTERNAL HEAVY CORROSION FOUND AT BS 1250-1330.  WEB FOUND CORRODED AT LOCATION BS 1250 TO 1330, RBL 8.  CORROSION BLEND OUT EXCEEDED SRM LIMIT.  WEB REPLACED AS PER SRM 51-10-01.
